Universidad Complutense de Madrid
E-Prints Complutense

Faisceaux semi-stables de rang 2 sur P3

Impacto

Downloads

Downloads per month over past year



Sols, Ignacio and Meseguer Guaita, José (1984) Faisceaux semi-stables de rang 2 sur P3. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 298 (20). pp. 525-528. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

169kB

Official URL: http://gallica.bnf.fr/ark:/12148/cb34394200t/date.r=COMPTES+RENDUS+DE+L+ACADEMIE+DES+SCIENCES+SERIE+I-MATHEMATIQUE.langES


URLURL Type
http://gallica.bnf.fr/?lang=ESOrganisation


Abstract

The authors consider semistable sheaves (in the sense of Mumford-Takemoto) of rank 2 on P3. By studying sections, they are able to determine all Chern classes c1,c2,c3 for which such sheaves exist. As an application they describe a stratification of the moduli space MP2(−1,c2) of stable rank 2 sheaves on P2 with given Chern classes c1=−1 and c2. This space can be viewed as a compactification of the moduli space of stable rank 2 vector bundles over the projective plane.


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:20345
Deposited On:08 Mar 2013 16:54
Last Modified:19 Feb 2019 12:56

Origin of downloads

Repository Staff Only: item control page